# SDR HNAA2019092000281

- Difficulty date: September 17, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 35,932 hours, 32,753 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHITE SMOKE OBSERVED FROM ENG #1,EXHAUST AND INLET, FOR APPROX 10 MINS AFTER ENGINE SHUTDOWN. FIX: INSPECTED #1 ENG NO VISUAL SIGN OF OIL LEAKAGE OR POOLING IAW NTO # AE3007A-120. NO FURTHER ACTION REQUIRED.  NOTE: HAPPENED AFTER FLIGHT/TAXI WHEN SHUTTING ENGINES DOWN ON RAMP.
